Translator Disclaimer
July 2020 The $E(1)$-local Picard graded homotopy groups of the sphere spectrum at the prime two
Ryo Kato
Hiroshima Math. J. 50(2): 137-150 (July 2020). DOI: 10.32917/hmj/1595901623

Abstract

Let $E(1)$ be the first Johnson-Wilson spectrum at the prime two. In this paper, we calculate the homotopy groups of the $E(1)$-localized sphere spectrum with a grading over the Picard group of the stable homotopy category of $E(1)$-local spectra.

Citation

Download Citation

Ryo Kato. "The $E(1)$-local Picard graded homotopy groups of the sphere spectrum at the prime two." Hiroshima Math. J. 50 (2) 137 - 150, July 2020. https://doi.org/10.32917/hmj/1595901623

Information

Received: 12 January 2018; Revised: 16 March 2020; Published: July 2020
First available in Project Euclid: 28 July 2020

zbMATH: 07256500
MathSciNet: MR4132584
Digital Object Identifier: 10.32917/hmj/1595901623

Subjects:
Primary: 55Q45
Secondary: 55Q52

Rights: Copyright © 2020 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.50 • No. 2 • July 2020
Back to Top